# SDR 2007UALA03363

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 24,555 hours, 5,581 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AT DOORS 4L AND 4R ARE INOP.   RELAMPED LT AND RT EXT EMERGENCY LIGHTS AT DOOR 4 RT AND LT PER MM 33-51-00.
